Aliveplus Pharmacy

 

AliveplusPharmacy

 

 

 


 

 

 

Aliveplus Newsletter

Don't miss out - sign up here
for exclusive special offers:
Subscribe

We regret to advise our internet operation is closing and we are no longer accepting new website orders. We will remain available to provide customer service for any existing order. We wish to sincerely thank all our past customers for their support over many years.
Sudafed PE Nasal Decongestant Day and Night Relief
Sudafed PE Nasal Decongestant provides fast and effective relief from sinus and nasal congestion.
Sudafed PE Nasal Decongestant Day and Night Relief
Classification : OTC Pharmacy Only Medicine
(No Prescription Required)
1 packet of Sudafed PE Nasal Decongestant Day and Night Relief 24 tabletsUSD $17.80
2 packets of Sudafed PE Nasal Decongestant Day and Night Relief 48 tabletsUSD $34.96
3 packets of Sudafed PE Nasal Decongestant Day and Night Relief 72 tabletsUSD $51.99
5 packets of Sudafed PE Nasal Decongestant Day and Night Relief 120 tabletsUSD $85.90
Sudafed PE Nasal Decongestant Day and Night Relief
Classification : OTC Pharmacy Only Medicine
(No Prescription Required)
1 packet of Sudafed PE Nasal Decongestant Day and Night Relief 48 tabletsUSD $28.30
2 packets of Sudafed PE Nasal Decongestant Day and Night Relief 96 tabletsUSD $55.64
3 packets of Sudafed PE Nasal Decongestant Day and Night Relief 144 tabletsUSD $82.77
5 packets of Sudafed PE Nasal Decongestant Day and Night Relief 240 tabletsUSD $136.40

Sudafed PE Phenylephrine Nasal Decongestant provides fast and effective relief from sinus and nasal congestion, which is commonly associated with colds, flu, sinusitis and allergy / hayfever, without drowsiness. Sudafed PE unblocks stuffy noses and helps dry runny noses and is non-drowsy.
Each packet contains both day and night tablets. Non drowsy day tablets for daytime use and night tablets for bedtime.

Use

Day Tablets (red) 2 tablets in the morning, 2 tablets in the afternoon if necessary. Night Tablets (orange) 2 tablets in the evening at bedtime as necessary.
When to stop: Adults: after a few days. Children: 48 hours, except on medical advice.

Ingredients

Day Tablet contains: Phenylephrine Hydrochloride 5mg Paracetamol 500mg, 
Night Tablet also contains: Chlorpheniramine Maleate 2mg

Important Notes

Phenylephrine may cause sleeplessness in some people. Chlorpheniramine may cause drowsiness. Avoid alcohol. Keep to the recommended dose. If symptoms persist, please see your doctor.

 



© 2021   AlivePlusPharmacy   Sitemap and Policies